Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Recurring cough and cold, resurfaces on stopping Deswin. What can be done?

Hi Doctor, I am 29 year old It engineer, I am suffering from Allergi last 10 years ,I have taken lot of Medicine ,I can give the complete descripton below. Problems that I am facing . 1) Cough and cold , 2) Itching on eyes and ear drum I started taking medicine by 2002 from Kerala ,I was using the tablet Lorady ,It was very much effective for me ( I need to have two tablet for a week) I used this till 2006 ,after that I have moved to Bangalore ,there was no issue for me till 2009 .But by end of the same year I got cough and cold and I started having the Medicine Xyzal(Levocitrizine) as per the advice from an ENT doctor from my native kerala. This tablet was not so good for me and it is given some side effect like high Cholesterol and BP so that doctor suggested me to use the Tablet Deswin(desloratding)currently I am having this medicine usually if I miss this oneday the very next day I will suffer from cough and cold . could you please let me know what should I do ,to which specialist I need to talk.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  
Allergist and Immunologist 's  Response
WITH DRAW MILK AND DIARY PROTEINS COMPLETELY FROM DIET AS THESE TRIGGERS THE ALLERGIES EVEN IF YOU ARE ALLERGIC TO SOMETHING ELSE
PERMANENTLY YOU NEED TO GO FOR BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR FOODS YOU TAKE DAILY AND POLLENS YOU ARE INHALIN

SYMPATOMTICALLY I SUGGEST YOU TO COMPLETELY STOP ALL MILK AND DIARY PROTEINS TILL THE TESTS
USE MONTELUCAST 10 MG TD
BRONCHODILATOR SYP TDS
LIQUID ANTACID TDS
TAKE 3 WK
AND AFTER TEAT WITHDRAWL OF FOODS POSITIVE THIS WILL RECOVER YOU FROM ALL DISEASES YOU RITTEN
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor